# SDR DLM88010788

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 36,088 hours, 30,339 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT HYD QTY DECREASED TO 3 QTS CLIMBING THRU 17K.  TURNED OFF LEFT ENG HYD PUMP AND QTY INCREASED TO 15 QTS.  ON FINAL W/   LEFT ENG PUMP AND XFER PUMP ON LEFT HYD QTY AND PRESS WENT TO 0.  MTC NOTED EMPTY RESERVOIR.  FOUND T/R CNTRL VLV LINE LEAKING.  SECURED SAME.  LEAK CHECK OK.
